back to author index
   
title:
 
The Numerical Study of the Solution of the 4 0 Model
publication:
 
JNMP
volume-issue:   9 - 1
pages:   77 - 85
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2002.9.1.7 (how to use a DOI)
author(s):
 
S GLADKOFF, A ALAIE, Y SANSONNET, M MANOLESSOU
publication date:
 
February 2002
abstract:
 
We present a numerical study of the nonlinear system of 4 0 equations of motion. The solution is obtained iteratively, starting from a precise point-sequence of the appropriate Banach space, for small values of the coupling constant. The numerical results are in perfect agreement with the main theoretical results established in a series of previous publications. Editors' Remark: This is the electronic version of the article published simultaneously in the printed version of this journal [J. Nonlin. Math. Phys. Vol.9 Nr.1 (2002) 7785] and it is identical except for the figures at the end of the article, which do not appear in the printed journal.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: